# SDR SWAA2019120659360

- Difficulty date: November 20, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,415 hours, 11,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 53100011
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF T-CAP CORRODED RUNNING UNDER LAV MOUNT AT BS. 947, LBL 50.         / REPAIRED T-CAP IAW SRM.
